# SDR DALA2024032103593

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Part number: UNKNOWN
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON AFT MOVABLE GUIDE VANE AT RH WING. SUMMARY OF NRC 00042: AFT MOVABLE GUIDE VANE AT RH WING WAS REPAIRED PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 AND 51-70-02-0G PROCEDURE GENERAL. (LP #0254635)
